# SDR SWIA2024020231106

- Difficulty date: November 6, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 43,576 hours, 39,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Broken
- Location: Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL #141 AL HAS SEIZED SCREW & BROKEN NUTPLATE   (C-CHECK RO 2/1/2024)   OK TO INSTALL KH 910266REMOVED AND REPLACED SCREW AND NUTPLATE ON  PANEL 141 AL NUTPLATE  IAW CRJ200 SRM 51-42-10, 51-45-00, AND CRJ 200 AMM 21-32-00.
